Journal of Experimental and Theoretical Physics
Journal Issues
Golden Pages
About This journal
Aims and Scope
Editorial Board
Manuscript Submission
Guidelines for Authors
Manuscript Status

ZhETF, Vol. 149, No. 2, p. 439 (February 2016)
(English translation - JETP, Vol. 122, No. 2, February 2016 available online at )

Exact results on diffusion in a piecewise linear potential with a time-dependent sink
Diwaker, A. Chakraborty

Received: August 31, 2015

DOI: 10.7868/S0044451016020218

PDF (154.5K)

The Smoluchowski equation with a time-dependent sink term is solved exactly. In this method, knowing the probability distribution P(0,s) at the origin, allows deriving the probability distribution P(x,s) at all positions. Exact solutions of the Smoluchowski equation are also provided in different cases where the sink term has linear, constant, inverse, and exponential variation in time.

Report problems